# SDR DALA2017071905636

- Difficulty date: July 18, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT AT BS 1681.8  BOTTOM FWD SIDE OF TEE CAP BETWEEN RBL 55 AND LBL 55 SEVERAL NUT PLATE SHIM PLATES ARE CORRODED.    REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  REPLACED 7 NUT PLATE STRAPS IAW DRAWING STRAPS.  FABRICATED IAW DRAWING, REV E
